# SDR FDEA202508211581

- Difficulty date: August 21, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y953 BETWEEN FR26 AND FR30 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y953 BETWEEN FR26 AND FR30 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-16-201 FIG.201. BUT NO   REPAIR RECORD FOUND. EO 6-5100-7-5000 WAS COMPLETED. TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE   REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
